Pageviews

Translate

Like something? Catch it!

Friday, July 1, 2011

Thrown off course

I've felt a bit off kilter since I came back home again.

Don't know what's the cause.
I did experience a kind of sub-drop the week after. Luckily only lasted a day though.
But it's not only that.
I'm having difficulty focusing. Finding it hard to channel the pain, well to control it. Even when it feels really good. Those "Oh fuck it's too much, oooooooh that's nice!"-'schizophrenic feelings' that usually have me at odds with myself; wanting to scream stop! stop! stop! But at the same time loving it so much that you start to feel the pink fluffy clouds surrounding you. If you can just hold out.
And that's where I fail now. I can't hold out -it's like my mind bails out even when I want to stay.
I can't seem to be able to process and channel it like I normally do -painsluttily do. Now I feel like a wimp. And it feels like I'm letting Him down. Of course He assures me that that is not the case, that it is no problem. Don't stop me from feeling it though. You all know how it is right?

How do I get my mojo back? Do I just have to wait it out? Try to get my body in sync?
What if the cause is hormonal and/or reaction to changing meds? Does that mean it will stay this way?? I hope not! I like my painslutiness...I like liking the pain!! ......I need it.

Or is it mental? That would probably be easier to fix, if it's a focus issue.

Sweet girl needs to get back in the game......back on track.......in sync again.
This.... this loss frustrates her -because yes, that's what it feels like; a loss.
With love,

5 comments:

Pygar said...

Be calm ...

Relax, drift into the moment. Seek gently rather than searching urgently.

Be kind to yourself and start where it began.

Investigate your feelings and sensations slowly and gently.

Be kind to yourself.

Relax

feel

gently

kindly.

it will come back - if you want it. Just as long as you don't try to make it.

I can understand your loss without it - but you know that hormones and changes in meds will affect it. If there are such changes let then settle. Remain calm - collected - trust your Dom. Trust your instinct.

Be patient.

Again - be kind to yourself.

All will be well ...

P xxxx

July 3, 2011 at 12:44 AM
Sweet girl (aka NewToThisLife07) said...

P -you brought tears to my eyes! Nuff said.

July 3, 2011 at 1:01 AM
sub-kitten said...

Hi. I think Pygar says it better than I can. I think you are being much to hard on your emotions and feelings. I hope you are able to embrace all that you are too. being kind to oneself is so so important as well. all the best. x

July 3, 2011 at 7:58 PM
melinda Sweetgirl said...

Backtracking the blog... P my friend, reading this again...it made me smile, fondly. Thank you so much for your words back then!
I needed them.
Hugs,
melinda

March 27, 2012 at 1:54 AM
Pygar said...

I am so pleased dear melinda that my words were helpful to you then.

You are kind to send thanks - and a hug. I always like hugs!

Another hug back to you

Good luck on your continuing journey

P xx

March 27, 2012 at 8:02 PM

Reading to keep an eye on

Reading to keep an eye on
 

©2009 - 2013 My submissive journey | Template by TNB modified by melinda Sweetgirl